MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PONSKY PEG WITH DELUXE KIT, 20F; FEEDING DEVICE

BARD ACCESS SYSTEMS PONSKY PEG WITH DELUXE KIT, 20F; FEEDING DEVICE
Model Number 000793
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation, however images have been provided.The investigation of the reported event is currently underway.(expiry date: 09/2020).
 
Event or Problem Description
It was reported during insertion of percutaneous endoscopic gastrostomy, the tip of the device was allegedly split.It was further reported that the device was removed.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a lot history review was performed.This is the only complaint to date for this lot number.Therefore, a device history record review is not required.Investigation summary: the sample was not returned for evaluation, however, two medical images were provided for review.The investigation is confirmed for the reported fracture issue, as the images shows a ponsky peg tube with a split noted at the distal end.A definitive root cause could not be determined based upon available information.Labeling review: h10: d4 (expiry date: 09/2020),g4.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
PONSKY PEG WITH DELUXE KIT, 20F
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10228960
Report Number3006260740-2020-02319
Device Sequence Number3092973
Product Code KNT
UDI-Device Identifier00801741000478
UDI-Public(01)00801741000478
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K915841
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000793
Device Catalogue Number000793
Device Lot NumberHUDV1668
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/10/2020
Supplement Date Received by Manufacturer11/04/2020
Initial Report FDA Received Date07/03/2020
Supplement Report FDA Received Date11/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient Weight68